NAUSEA AND ESCITALOPRAM: Hi I'm new... - Anxiety and Depre...

Anxiety and Depression Support
44,025 members45,725 posts

NAUSEA AND ESCITALOPRAM

Ray4321
Ray4321

Hi I'm new here I have been perscribed Escitalopram 5mg tablets for the last 4 days which I take in the morning, after 2 weeks I up the dose to 10mg. My question is that I see Nausea is listed as a side effect which I have, I was just wondering if this goes away after a while or is it something I have to put up with.

8 Replies
oldestnewest

I was on escitalopram and I had the same problem. It depends on how your body reacts but most side effects for antidepressants is nausea.

Ray4321
Ray4321
in reply to shay8blue

I have been on 2 other anti depressent tablets Amyltryplene & Mirtazapine and haven't experienced this before.

Thanks anyway

Hi Ray: Are you eating before you take the medication? Unless it indicates "take on an empty stomach" you should eat before you take it. Whenever I start a new medication I DO NOT look at the side effects because every single one of the side effects are listed. If anyone is fearful and they read them they make not take the meds.

Ray4321
Ray4321
in reply to kitty7

Thanks I'll give that a try as I have not eaten before taking it and it does start after the dose. I usually start the day with 2 rounds of toast after the dose and just lately I just have to force myself to eat them.

Thanks

Hello! I have the same promblem with nausea especially the first week and the days that I increased my dose. Now, I am taking the medication for 5 weeks and sometimes during the day I feel a strange knot on my neck but I dont know if its real or just my imagination. Also, I sweat every night ... but generally my anxiety is decreased. So, I think that nausia depends on the individual's response to the medication because this medication acts in the stomach

Hi Ray, I've been on Escitalopram for quite a while now. Was started while I was

in the hospital. From the beginning it was given to me with my lunch. I still continue

to keep that schedule and have not had a problem. Wish you well :) xx

My doctor just prescribed escitalopram for me but I am scared to take because of the nausea side effect. Is this feeling there all the time since you started the medication.

I was prescribed 10 mg of it and was super nauseous for a week, VERY sick and even actually threw up several times. But after a week and half I started feeling much better and have had no problems since then. Your body probably just needs to adjust and I also always at least eat a snack before taking it so I'd try that!

You may also like...